MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 18 IN.; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 18 IN.; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95005
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient is in the hospital at this time.The patient was doing dialysis treatment on the machine and a piece of the terminal broke.The patient called his nurse and advised them of what happened and they told him to go to the hospital.The patient completed his dialysis treatment in the hospital.The patient stated the piece had been replaced.Follow-up with the patient¿s pd registered nurse (pdrn) revealed the patient presented to the emergency room (er) on (b)(6) 2025 where it was discovered the patient¿s pd catheter (not a fresenius product) had separated from the patient¿s 18¿ fresenius extension set.The patient was seen by the surgeon while in the er, and a new extension set was applied.The patient was treated with a single prophylactic dose of an unspecified antibiotic (drug, dose, route not provided) and was able to complete ccpd therapy prior to being released home.The patient was never formally hospitalized and was in the er <24 hours.Peritoneal effluent fluid cultures were collected at the outpatient home dialysis clinic on 9/dec/2025 and the preliminary results as of 12/dec/2025 were negative.The pdrn reported the exact cause of the separation is unknown, however it was suspected it became loose from normal daily usage, as no defect was noted on either the patient¿s pd catheter lumen or the fresenius extension set.Per the pdrn, there was no adverse event related to a fresenius product(s) and/or device(s) malfunction or deficiency.The patient continues to undergo ccpd therapy at home without any reported issues.Based on the available information, the 18¿ fresenius extension set can be disassociated from having caused an adverse event.There is no allegation or objective evidence indicating a serious injury, patient death, or other serious adverse event(s) related to a fresenius device(s) and/or product(s) occurred warranting further investigation.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient is in the hospital at this time.The patient was doing dialysis treatment on the machine and a piece of the terminal broke.The patient called his nurse and advised them of what happened and they told him to go to the hospital.The patient completed his dialysis treatment in the hospital.The patient stated the piece had been replaced.Follow-up with the patient¿s pd registered nurse (pdrn) revealed the patient presented to the emergency room (er) on (b)(6) 2025 where it was discovered the patient¿s pd catheter (not a fresenius product) had separated from the patient¿s 18¿ fresenius extension set.The patient was seen by the surgeon while in the er, and a new extension set was applied.The patient was treated with a single prophylactic dose of an unspecified antibiotic (drug, dose, route not provided) and was able to complete ccpd therapy prior to being released home.The patient was never formally hospitalized and was in the er <24 hours.Peritoneal effluent fluid cultures were collected at the outpatient home dialysis clinic on (b)(6) 2025 and the preliminary results as of (b)(6) 2025 were negative.The pdrn reported the exact cause of the separation is unknown, however it was suspected it became loose from normal daily usage, as no defect was noted on either the patient¿s pd catheter lumen or the fresenius extension set.Per the pdrn, there was no adverse event related to a fresenius product(s) and/or device(s) malfunction or deficiency.The patient continues to undergo ccpd therapy at home without any reported issues.Based on the available information, the 18¿ fresenius extension set can be disassociated from having caused an adverse event.There is no allegation or objective evidence indicating a serious injury, patient death, or other serious adverse event(s) related to a fresenius device(s) and/or product(s) occurred warranting further investigation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/LUER LOCK CATHETER EXT. 18 IN.
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23795009
Report Number0008030665-2025-02998
Device Sequence Number10453320
Product Code KDJ
UDI-Device Identifier00840861100798
UDI-Public00840861100798
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95005
Device Lot Number25JR08115
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY CYCLER SET.; LIBERTY CYCLER SET.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.
Patient Age80 YR
Patient SexMale